# SDR UALA2011042502012

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,409 hours, 13,469 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR DRIVEN HYDRAULIC PUMP PRESSURE LINE LEAKING.  REPLACED PACKING AT UNION TO PUMP BODY.  OP CHECKS NORMAL.
